OLYMPUS WINTER & IBE GMBH VIDEO TELESCOPE "ENDOEYE", 5 MM, 30°, NTSC, AUTOCLAVABLE, SHORT; RIGID VIDEO LAPAROSCOPE
Back to Search Results |
| Model Number |
WA50023S |
| Medical Device Problem Codes |
Break (1069); Crack (1135); Image Orientation Incorrect (1305); Dent in Material (2526); Material Integrity Problem (2978); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the results of the investigation, a probable root cause could not be identified.A device history record review revealed no issues that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the subject device exhibited distal fiber breakage, dents on distal edge, debris under cover glass, cracks on side of video connector and image out of field view.There was no patient involvement.